# SDR SWI2025F01409

- Difficulty date: June 26, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, WET AREA FS 942.00 BETWEEN STRG 26L TO 26R HAS CORROSION DAMAGED.   COMPLIED WITH REO 690-53-51-486 AND CRJ900 SRM 53-00-06-201-001-A03 FIGURE 53-00-06-991-868 FOR REPAIR OF AFT FUSELAGE WET AREA FS 942.00 BETWEEN STRG 26L TO STRG 26R NO FURTHER ACTION IS REQUIRED,
